# SDR SWAA2021041459517

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1006 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FAILSAFE CHORD AT AFT SIDE OF BS1006 FRAME BETWEEN S-27L AND S-27R; WL187; LBL5 TO RBL5 / REMOVED & REPLACED FAILSAFE CORD OF AFT SIDE OF BS 1006 RBL 20 - LBL 20 P/O NO 801291 PER SRM 51-40-02-0G-0 & DWG # 147A1006; 147A0040 & 1470002
